# SDR REXA2020120700811

- Difficulty date: November 21, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 15,168 hours, 10,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CORRODED BETWEEN RBL 9 AND LBL 9.  INSTALLED A NEW SERVICEABLE LT CROSS BEAM P/N CC670-34094-1S, IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01.  INSTALLED DRIP TRAY LEFT SRM CRJ 900 51-42-13-001-001-A01.
